# SDR ASAA2023111246106

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 41,003 hours, 13,056 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN LIGHT ZONE TEMP ON RECALL, RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. VERIFIED FAULT, ACCOMP PACK /ZONE TEMP CONT. BITE CONT #2 SHOWS TRIM VALVE FLT DECK FAULT. CONT #1 NO FAULTS. ACCOMP RESET ON #2. ACCOMP BITE VERIFY TEST ON BOTH CONT. BOTH PASS TEST REF. B737-900 AMM 21-61-00-700-806-002.
